@article{VSGTU_2011_123_2_a30,
author = {N. N. Shamarov},
title = {Functional {Laplace} operator on a $\mathfrak p$"=adic space and {Feynman{\textendash}Kac} and {Feynman} formulas},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {251--259},
year = {2011},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a30/}
}
TY - JOUR AU - N. N. Shamarov TI - Functional Laplace operator on a $\mathfrak p$"=adic space and Feynman–Kac and Feynman formulas JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 251 EP - 259 VL - 123 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a30/ LA - ru ID - VSGTU_2011_123_2_a30 ER -
%0 Journal Article %A N. N. Shamarov %T Functional Laplace operator on a $\mathfrak p$"=adic space and Feynman–Kac and Feynman formulas %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 251-259 %V 123 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a30/ %G ru %F VSGTU_2011_123_2_a30
N. N. Shamarov. Functional Laplace operator on a $\mathfrak p$"=adic space and Feynman–Kac and Feynman formulas. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 251-259. http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a30/
[1] Vladimirov V. S., Volovich I. V., Zelenov E. I., $p$-Adic analysis and mathematical physics, Series on Soviet and East European Mathematics, 1, World Scientific Publishing Co., Inc., River Edge, NJ, 1994, 319 pp. | MR | MR
[2] Smolyanov O. G., Shamarov N. N., Kpekpassi M., “Feynman and Feynman–Kac formulas for infinite-dimensional equations with Vladimirov operator”, Dokl. RAN, 438 (2011) | Zbl
[3] Beloshapka O. V., “Feynman formulas for an infinite dimensional $p$-adic heat type equation”, IDAQP, 14:1 (2011), 137–148 | DOI | MR | Zbl
[4] Smolyanov O. G., Shamarov N. N., “Feynman formulas and path integrals for evolution equations with the Vladimirov operator”, Proc. Steklov Inst. Math., 265 (2009), 217–228 | DOI | MR | Zbl
[5] Smolyanov O. G., “Infinite-dimensional pseudodifferential operators and Schrödinger quantization”, Sov. Math. Dokl., 25:3 (1982), 404–408 | MR | Zbl
[6] Accardi L., Smolyanov O. G., “Feynman formulas for evolution equations with Levy Laplacians on infinite-dimensional manifolds”, Doklady Mathematics, 73:2 (2006), 252–257 | DOI | MR
[7] Smolyanov O. G. Shavgulidze E. T., Continual Integrals, MGU, Moscow, 1990, 150 pp. | MR